# SDR ABXA9800345

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Part number: 711737525D
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD AIR NOISE IN FWD COCKPIT AREA.  HOT ODOR NOTICED IN COCKPIT.  CREW EXPERIENCED BURNING EYES AND HEADACHE.  NOISE WAS ELIMINATED BY TURNING OFF NR 3 CTC.  REPLACED PNEUMATIC DUCT CONNECTOR, LEAK CHECKED GOOD.
